# SDR ABXA200810180257

- Difficulty date: October 14, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,579 hours, 46,800 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Out Of Position
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN.  FOUND UPPER LOCK OFF THE TRACK.  REPOSITIONED WINDOW LOCK MECHANISM.  OPS CHECK GOOD IAW DC9 AMM 56-10-00.
